MathSciNet Relay Station
MathSciNet bibliographic data
MR2607241 92D25 (34K13 34K40)
Luo, Yan; Luo, Zhiguo Existence of positive periodic solutions for neutral multi-delay logarithmic population model. Appl. Math. Comput. 216 (2010), no. 4, 1310–1315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement